# SDR DL75E090160

- Difficulty date: February 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 40,198 hours, 13,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BETWEEN STA 1500 TO STA 1520 FOUND LT AIRFONE ANTENNA INNER SKIN DOUBLERS HAS A SURFACE CORROSION.
